# SDR FDEA201907171616

- Difficulty date: July 17, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE BORE FOUND   CORROSION CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE   BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-08. OVERSIZED   BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A.# : 1-  5750- T0348296 PART 1 STEP 1A. TITLE : WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LH WING-   OUTBD FLAP INBD HINGE ASSY (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS   MINOR PER GMM 6-2-100. REFER TO E.A. # : 1-5750-T0348296 PART 1 AND SNRM NO. N00317 FOR   WORK DETAILS.
